Painterly123, I'm kinda confused, are you saying that you gained your wait when you went off the zoloft and you think your still gianing becasue of the St Jonhs Wort? The reason I ask is that my daughter started St Johns about
2 weeks or so ago, she was also on zoloft and gained about
15lbs in a month or two, and probaly 5 before that. She will have been off the zoloft for 5 months in the beginning of April. Its been a very long hard battle of trying to lose this sudden weight gain. She works out in the Am at six in the morining before school and then after she goes and works out a work out place. She has also been watching her calorie intake much like a weight watchers, and has cut out all whites. She went through terrible with drawls, and still has strong cravings for carbs and sugar! When she was on the zoloft and after first coming off she complained alot about
feeling hungry and never full, not quite as bad now, but still their!
We started the St JOhns for the reasons of mood swings and her not having alot of self worth and for all the reasons she was on the zoloft in the first place. I can see a difference, we haven't had any crying or break down episodes lately, smiling more agian which is great to see. Have you noticed any difference in your self since you started it. I really hope it dosen't cause weight gain for were trying to lose the other. I have done alot of reading on it and I have only come across a couple that talk about
gaining water weight???? Hope to read a post back from you soon!!